# SDR SWAA020551

- Difficulty date: March 12, 2002
- Submitted: March 21, 2002
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 8,975 hours, 6,241 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: BR2013
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON, FOUND EEPLS INOP BETWEEN ROWS 16 AND 20.  SEATED EEPLS CONNECTOR AND OPS CK GOOD PER MM.
